# SDR A6WA202204118483

- Difficulty date: April 11, 2022
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 44,092 hours, 43,093 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 601R53611171
- Part serial: NSA
- Condition: Cracked
- Location: Fs621
- Part time: 44,092 hours, 43,093 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE ALONG FS621 BULKHEAD OUTBOARD OF FLOOR BEAM LBL27 IS CRACKED (MARKED) *****AIRCRAFT REMOVED FROM SERVICE***** R&R -1 ANGLE, (EXISTING REPAIR), REF BOMBARDIER REO 601R-53-61-117 REV-D DATED 2017-02-26 REF CRJ 200 SRM 51-42-06, CRJ 200 SRM 51-42-21, AND BOMBARDIER DWG 601R35031 REV-AG
